Psycho-Babble Medication Thread 250513

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

Insomnia Trying to Withdraw from Zyprexa !

Posted by ericcc on August 13, 2003, at 9:51:56

I have been on zyprexa 5mg in 14months...Then I went down to 2.5mg 1month and then stopped..After 3days I was not able to sleep at all!!not in night and not on day..So now I have not been sleeping at all for 3weeks...Needles to say iam almost going crazy..This insomnia is killing me.I never had sleeping problems before zyprexa so I know its this medicine that have made this insomnia.WHAT SHALL I DO??I dont want to start on this horrible medicine again...Please help me!how long will it last?what can I do??any1 been thrue this??? Please answer me..I really need help.!! sorry for my bad english..
Eric


 

Re: Insomnia Trying to Withdraw from Zyprexa!

Posted by ericcc on August 13, 2003, at 10:44:48

In reply to Insomnia Trying to Withdraw from Zyprexa!, posted by ericcc on August 13, 2003, at 10:04:47

I just want to say that after 3 days of no zyprexa I started to throw up.many times a day in 8 days!! if you understand what i mean. And couldnt sleep also...now iam not throwing food up anymore but its not possible to sleep at all..and now its 3weeks since I stopped!help!!

 

Re: Insomnia Trying to Withdraw from Zyprexa !

Posted by Guy on August 13, 2003, at 10:54:58

In reply to Insomnia Trying to Withdraw from Zyprexa !, posted by ericcc on August 13, 2003, at 9:51:56

Eric, I too suffer from crippling insomnia, so I can really empathize. I do know that, although your brain is stuck in awake mode, you will sleep again. Because you have not slept for so long, I suggest you try another med such as Remeron which is easier to withdraw from. You have to get some sleep or you may go right over the edge...even a couple hours per night is sufficient. Zyprexa is infamous for its rebound insomnia. Just check out some of the insomnia boards on the net and you will find that others have had the same experience as you with this drug.

 

Re: Insomnia Trying to Withdraw from Zyprexa! ericcc

Posted by Sebastian on August 13, 2003, at 11:37:22

In reply to Re: Insomnia Trying to Withdraw from Zyprexa!, posted by ericcc on August 13, 2003, at 10:44:48

I had the same problem as you. I so badly did not want to take anymore eather, but thats what doctor told me to do. So now I'm going to try again. This time I will cut down slowly, take 1.25mg pieces, I cut the pills of corse. Takeing the smallest amount posible, maybe less than 1.25, cutting pills. Maybe you should try and tell me if it works. Currently I take 3.75mgs, I'm doing the withdraw gradualy to make it easyer.

Sebastian

 

ATTN: Sebastian Sebastian

Posted by cybercafe on August 17, 2003, at 17:58:24

In reply to Re: Insomnia Trying to Withdraw from Zyprexa! ericcc, posted by Sebastian on August 13, 2003, at 11:37:22


hey dude do you want to talk via email?

my address is pbad2001@yahoo.com

be well

 

Re: ATTN: Sebastian cybercafe

Posted by Sebastian on August 18, 2003, at 11:46:07

In reply to ATTN: Sebastian Sebastian, posted by cybercafe on August 17, 2003, at 17:58:24

What about?

 

Re: ATTN: Sebastian

Posted by cybercafe on August 19, 2003, at 13:07:52

In reply to Re: ATTN: Sebastian cybercafe, posted by Sebastian on August 18, 2003, at 11:46:07

> What about?

antipsychotic drugs

 

Re: ATTN: Sebastian cybercafe

Posted by Sebastian on August 19, 2003, at 18:09:30

In reply to Re: ATTN: Sebastian, posted by cybercafe on August 19, 2003, at 13:07:52

What about anti-pyschotic drugs?

 

Re: ATTN: Sebastian

Posted by cybercafe on August 20, 2003, at 14:53:35

In reply to Re: ATTN: Sebastian cybercafe, posted by Sebastian on August 19, 2003, at 18:09:30

> What about anti-pyschotic drugs?

don't worry, if you feel more comfortable i am still happy to receive your input on the board


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.